Sunday, 23 June 2013

Viagra, What Effects does this have?

Viagra can be a very unlikely cause of acute pancreatitis. The chances are extremely remote however it can't be completely ignored. Everybody has different bodies that react differently to what is consumed and for some, research is suggesting as little as 0.01% of patients with side effects, the consumption of viagra to treat erectile dysfunction has been linked to being the cause of acute pancreatitis.

So if you are worried about developing the condition from taking viagra then there isn't much to worry about as the chances are extremely remote. The statistics are a minimal (0.01%) chance, based on those suffering side effects, so it would be even lower if the research focused on the general population. So essentially through extensive research viagra is not a common cause of either acute or chronic pancreatitis.

Results and findings constantly change due to increased funding allowing better research and experiments. Once again i emphasize that i am not a doctor or specialist so please seek a second opinion. Stay healthy, stay active and treat your body well.


No comments:

Post a Comment

Note: only a member of this blog may post a comment.